# SDR CA020516002

- Difficulty date: May 15, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Part time: 16,192 hours, 15,581 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) RIGHT WINDSCREEN CRACKED WHILE ON THE GROUND. REPLACED FIRST OFFICERS WINDSHIELD IAW 56-11-01. OPS CHECK GOOD.
